# SDR SWAA2019112539088

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N8604K
- Make and model: Boeing 737-8H4
- Aircraft serial: 39883
- Aircraft time: 26,415 hours, 11,286 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143A1234
- Condition: Cracked
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR STRUCTURE, STRINGER CLIP CRACKED AT BS. 500I, STR. 26R. / R&R STRINGER CLIP IAW SRM & DWG.
